Wednesday, July 18, 2007

Just Complaining

Restless leg syndrome is a sneaky problem. If you're too active, you pay for it the following day. If you rest the following day, you pay for it that night. And, if you get too involved in life and forget to take one dose of your medicine, then you get to blog at 4 am.

I have nothing against blogging; I love it, but I'd rather be asleep right now. Our heat and humidity affect me tremendously, and tomorrow promises to be another hot one. So, I'd really rather be in bed asleep instead of rubbing my legs and wondering how long before the medicine does take effect.

And, no, the bar(s) of soap between the sheets didn't seem to work for me. So, I just need to quit having brain farts and take my medicine when I am supposed to take it.

Older age is all about consistency, balance, moderation, and thoughtfulness before action. I've never been known for any of those characteristics. Can an old dog learn new tricks? I certainly hope so.

7 comments:

Grandmère Mimi said...

Older age is all about consistency, balance, moderation, and thoughtfulness before action.

Sharecropper, you're right about that. That's a hard lesson for me, too.

I hope your legs are better.

PseudoPiskie said...

Snicker. A friend and I were talking about that this morning at Curves. She was using the upper body machines for the first time in a week. She was weeding out the ditch in front of her house and didn't stop until it was all finished. The next day she could barely lift her arms, let alone hold something in her hands. We are too soon old and too late smart?

shallotpeel said...

Hey, at least you know beyond a shadow of a doubt that the medicine works, though!!

Anonymous said...

Visit www.rls.org (The RLS Foundation) for more information how to live with restless legs syndrome. For $25 a year you can become a member to help fund research and receive their quarterly newsletter. In addition, there is a free online discussion board.

Cynthia said...

Last night on TV I saw an ad for a med. for RLS that had an odd possible side effect:

"Gambling, sexual, and other strong urges should be reported to you doctor".

So you behave yourself, you hear? ;)

sharecropper said...

Yep, that's the medicine I'm taking, and, darn it, none of the compulsions have occurred. With all the other meds I take, I could use some of that second compulsion, but, alas, I just have my old compulsions and they don't seem to be getting any worse or better.

As far as behaving myself, do you really think I can do that? LOL

Cynthia said...

I would hope not!! Misbehaving and getting into mischief is one of the most potent medicines I know of. LOL.